# SDR UALA2010021600591

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 62,377 hours, 19,459 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Condition: Inadequate
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE DETECTION TEST NOT RESPONDING.  DETECTOR FOUND INADEQUATE.  REPLACED FWD CARGO SMOKE DETECTOR 1.  OP CHKS NORMAL.
